Skip to Content

Taking tramadol for shoulder pain, but I've had had an on going headache ..can I take some alevel?

Responses (4)

DancnDar 27 Apr 2017

Yes you can take Aleve since it is a different kind of pain reliever. I take oxycodone for pain and I also take Naprosyn (prescription strength Aleve) as needed for swelling. Since Aleve is an anti-inflammatory it should help your headache. Hope you get some relief.

chuck1957 27 Apr 2017

Cursh; I ran an Interaction on all 3 of these medications and you should be fine taking these all together but if you find you need more than one table of the aleve you should check with the doctor. if all 3 of these were started at the same time to make sure the headache is not from the Trileptal which is common for many people but all should be fine have a good day. Chuck1957

Windchimes123 27 Apr 2017

Hi cursh,
Dancing and Chuck gave you very good advice.
I'd like to add my 2 cents...
They are fine together unless you have kidney disease.
If so, NSAIDS should be avoided.
Best wishes
:-)

nana6262 27 Apr 2017

I've have fibromyalgia, narcolepsy. During the 80s..90s I suffered with Chronic Migraines. My neurologist started me on Tramadol the day it was released. I reacted to Tramadol with onset of migraines lasting for days.
This is just my experience. I truly pray you find pain relief soon.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions